MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR®; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR®; BLOOD GLUCOSE METER
Model Number 9556C
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The contour® meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The kit # associated with the meter is not available.If the information is available at the later date, it will be provided in the supplemental report.Gudid information does not exists, as the device was manufactured before the udi implementation date.Therefore, only the di number has been captured in the udi section d4.
 
Event or Problem Description
The customer called ascensia customer service to seek assistance with the ascensia meter.During troubleshooting, it was found that the customer's blood glucose readings were not being stored in the memory of the contour® meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour® meter with serial # (b)(6), and no manufacturing anomalies were found.Sections d4 and h8 have been updated with the kit lot # for the contour® meter with serial # (b)(6) and usage of device respectively.

Brand Name
CONTOUR®
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-nishiuen
wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21677303
Report Number1810909-2025-00046
Device Sequence Number7599808
Product Code NBW
UDI-Device Identifier00301939556010
UDI-Public00301939556010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9556C
Device Catalogue Number6707059
Device Lot NumberDW01E264P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale